Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Twitching in ear when laying down, issues with allergies, using nose spray. What is causing this?

I have a twitching or throbbing feeling on my left ear. It’s on the outside where if I was wearing head phones they would be sitting. It doesn’t do it all the time but I notice it when I’m laying down and that ear is on my pillow. I also work in a call center and wear a headset on that ear. I ve been having really bad issues with allergies . I use nose spray everyday and I don’t know if the allergies are related. What could be causing this?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Feb 2016
Hi. This is obvious that the headphones has caused this .
Get a complete examination by an ENT Specialist and audiometry and Contrast enhanced CT scan of mastoids to rule out vascular problems.
Allergies definitely add on the present problem. Follow the advise of your ENT Specialist. It may not be possible to change the job in a call-center, i do understand.
Answered: Thu, 27 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor